Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An irreducible representation of a symmetric star algebra is bounded


Author: Subhash J. Bhatt
Journal: Trans. Amer. Math. Soc. 292 (1985), 645-652
MSC: Primary 46K10; Secondary 47D40
DOI: https://doi.org/10.1090/S0002-9947-1985-0808743-9
MathSciNet review: 808743
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A ${\ast }$-algebra $A$ is called symmetric if $(1 + {x^{\ast }}x)$ is invertible in $A$ for each $x$ in $A$. An irreducible hermitian representation of a symmetric ${\ast }$-algebra $A$ maps $A$ onto an algebra of bounded operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46K10, 47D40

Retrieve articles in all journals with MSC: 46K10, 47D40


Additional Information

Keywords: Symmetric <IMG WIDTH="16" HEIGHT="20" ALIGN="BOTTOM" BORDER="0" SRC="images/img1.gif" ALT="${\ast }$">-algebra, unbounded representations
Article copyright: © Copyright 1985 American Mathematical Society